Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Henrythehenry

Roaccutane side effects and making my skin worse

Recommended Posts

Hi,

ive been on roaccutane just over a month now, my skin was initially not too bad but I went straight into 40mg dosages which for a slim 16 year old male is a lot. So far it has made my skin worse than ever, both my cheeks are covered in spots. I understand that an initial flare is normal - but surely theres something wrong here?
Can someone also tell me which products they recommend? I need a good face wash/moisturiser that will stop my dry peeling skin, but also a lip balm, that will properly work and not just rub off all the time. 
Thanks

Share this post


Link to post
Share on other sites

No, nothing unusual. Initial breakouts are normal. My daughter uses Cetaphil face wash and Dove soap. No acne treatments as this can aggravate your skin. She has Cetaphil moisturiser but has not needed it yet. She uses Blistex cream and Vaseline on her lips  as these are extremely dry and cracked now in month 4 on isotretinoin.  I have heard that some people with very extreme breakouts can be given steroids- prednisone to help calm it down. Daughter has been breaking out  whole time. Forehead is much improved now though and her  back too. Face is still breaking out.   It is a slow process. You need to be patient. All the very best.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×